American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(50.40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Joseph E. Valentine. Hyperbolic spaces and quadratic forms . Proc. Amer. Math. Soc. 24 (1970) 607-610. MR 0254726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joseph Lewittes. A note on parts and hyperbolic geometry . Proc. Amer. Math. Soc. 17 (1966) 1087-1090. MR 0199737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. W. Al-Dhahir. An instrument in hyperbolic geometry . Proc. Amer. Math. Soc. 13 (1962) 298-304. MR 0138036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1